MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH CMF; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MEDIUM

MATERIALISE NV TRUMATCH CMF; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MEDIUM
Model Number SD980.020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that mandible titanium 3d printed plate broke on unknown date.Revision surgery needed to replace broken plate.

Brand Name
TRUMATCH CMF
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MEDIUM
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-bravbant 3001
BE   3001
MDR Report Key23596892
Report Number3003998208-2025-00012
Device Sequence Number18736899
Product Code JEY
UDI-Device Identifier05420060380204
UDI-Public05420060380204
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.020
Device Catalogue NumberSD980.020
Device Lot NumberMU25QOKSUK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale